MathSciNet Relay Station
MathSciNet bibliographic data
MR2126072 (2006a:30026) 30D05 (37F10 39B32)
Okuyama, Yûsuke Valiron, Nevanlinna and Picard exceptional sets of iterations of rational functions. Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 2, 23–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement